![]() |
Volumn 321, Issue 1, 2004, Pages 6-13
|
Nonlocality of a free atomic wave packet
|
Author keywords
Atomic wave packets; Bell inequality; Continuous variables
|
Indexed keywords
BELLS;
QUANTUM ENTANGLEMENT;
WAVE PACKETS;
ATOMIC WAVE PACKETS;
BELL INEQUALITIES;
CONTINUOUS VARIABLES;
MESOSCOPICS;
NONCLASSICAL BEHAVIOR;
NONLOCALITIES;
QUANTIZED FIELDS;
SIMPLE MODELING;
ATOMS;
ARTICLE;
MATHEMATICAL ANALYSIS;
MATHEMATICAL MODEL;
MOLECULAR PHYSICS;
NORMAL DISTRIBUTION;
QUANTUM MECHANICS;
|
EID: 1042278928
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/j.physleta.2003.12.007 Document Type: Article |
Times cited : (5)
|
References (40)
|